# SDR DLM11011152

- Difficulty date: July 12, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 39,091 hours, 5,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED ON EMERGENCY FLASHLIGHT AT 4R NOT FLASHING.  REPLACED BATTERY LIGHT, OPN CHECKS NORMAL.
